MathSciNet Relay Station
MathSciNet bibliographic data
MR2435601 (2009g:28015) 28A78 (28A80)
Dai, Meifeng; Liu, Dehua The local dimension of Moran measures satisfying the strong separation condition. Chaos Solitons Fractals 38 (2008), no. 4, 1025–1030.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement